MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Pain (1994)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, two months post 3dmax mid implant imagining revealed an abscess-like lesion pain and developed abscess and elevated white blood cell counts suggest infection.No conclusions can be made regarding the degree to which the 3dmax mid mesh implant used to treat the patient, may be causing, or contributing to the patient's postoperative course.A review of the manufacturing records was performed and found the lot was manufactured according to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4).Pain and infection are listed as possible complications in the adverse reactions section of the instructions-for-use, provided with the device.Regarding infection the warnings section states, ¿if an infection develops, treat the infection aggressively.Consideration should be given regarding the need to remove the mesh.An unresolved infection may require removal of the mesh." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, on (b)(6) 2025, patient underwent tapp repair for a left inguinal hernia and was implanted with a 3dmax mid mesh.It was reported that the patient slowly developed postoperative pain, tightness and redness at the surgical site.About two months later imaging revealed an abscess-like lesion, and elevated white blood cell counts suggest infection.Possibility of reoperation and mesh removal.Suspected mesh infection.Patient had administration of antibiotics.

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23959161
Report Number1213643-2025-01309
Device Sequence Number5611807
Product Code FTL
UDI-Device Identifier00801741200755
UDI-Public(01)00801741200755(17)300228(10)HUKQ1186
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0116311
Device Lot NumberHUKQ1186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown